# SDR AALA20160809004

- Difficulty date: August 3, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 46,963 hours, 22,791 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 6925259
- Part serial: 04232
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT GATE AN ACRID ODOR WAS REPORTED WITH APU SUPPLYING THE LEFT PACK.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE APU OIL SEQUENCING SWITCH LEAKING.  REMOVED AND REPLACED SWITCH.  SYSTEM CHECKED NORMAL.
